MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES

ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Model Number ELITE
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); Missing Value Reason (3192)
Date of Event 10/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr references accriva diagnostics complaint number (b)(4).The child case (b)(6) references the jact+ lot that was used in the procedure.Method code: actual device not evaluated, process evaluation performed, results code: no results available since no evaluation performed, result are pending completion of evaluation.Conclusion code: conclusion not yet avalaible evaluation is in progress.Accriva diagnostics has requested all data required for form 3500a.
 
Event or Problem Description
Healthcare professional reported unexpectedly low act result using a hemochron signature elite and act+ system during a cardiovascular procedure.The target act range was 250 to 350 seconds.After 9000 units of heparin was given, a whole blood sample was assayed and the act+ result was 412 seconds.A subsequent act+ result was 158 seconds which was unexpectedly low.No complications occured during the procedure.Prior to the procedure, the instrument involved successfully passed both electrical and liquid quality control tests.No other medical complications were reported.
 
Additional Manufacturer Narrative
This mdr follow-up #1 references accriva diagnostics' complaint number (b)(4) for hemochron signature elite serial number (b)(4).This provides results of the complaint evaluation summaryt dated 01/05/2018.Method code: the actual device was evaluated.Results code: no failure detected.The device passed electronic quality control.The device also passed liquid quality control testing - act results with level 1 and level 2 controls were nearly identical when assayed with retained samples from the same lot of act+ test devices used.Conclusion codes: unable to confirm complaint.No failure detected; device operated within specification.
 
Event or Problem Description
Follow-up #1.

Brand Name
HEMOCHRON SIGNATURE ELITE
Common Device Name
SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key7067867
Report Number2250033-2017-00007
Device Sequence Number156652
Product Code JPA
UDI-Device Identifier10711234510018
UDI-Public10711234510018
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K050016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELITE
Device Catalogue NumberELITE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer01/08/2018
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight121